# SDR HALA2009070400275

- Difficulty date: July 4, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 75,274 hours, 13,698 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - AT GATE RT PACK TEMP LIGHT ILLUMINATED.  T/S PACK TEMP CONTROLLER IAW FIM 21-51-00 FIG 103.  SYS RESET. SYS CHECKS OK IAW FIM.
